# SDR RAIA201707170002

- Difficulty date: July 17, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 38,946 hours, 34,153 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD PYLON YOKE LOWER LINKAGE FITTING HAS A CRACK INDICATION. CONFIRMED CRACKED. REMOVED AND REPLACED THE LT ENGINE FWD PYLON YOKE LINKAGE FITTING.
